# SDR GTIA000350

- Difficulty date: December 23, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N133NK
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACY - FLT 528 - AISLE PATH LIGHTING AT EXIT ROW LIGHTS INOPERATIVE.  RESECURED AISLE PATH LIGHTING IN TRACK LIGHTS WORK IAW 33-10-01.  (M)
